# SDR SWIA201904125759

- Difficulty date: March 9, 2019
- Submitted: April 12, 2019
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 42,833 hours, 36,189 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE HALF ON FUSELAGE SIDE HAS GROOVED LANDS #4 TO 26 AND ALL LUG HOLES EGG SHAPED. (C-CHECK) RO: 04/11/2019 REMOVED AND REPLACED THE PAX DOOR HINGE HALF IAW SRM.  LEAK CHECKS GOOD.
